Pacific Journal of Mathematics

A numerical condition for modularity of a lattice.

S. P. Avann

Article information

Source
Pacific J. Math., Volume 8, Number 1 (1958), 17-22.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103040242

Mathematical Reviews number (MathSciNet)
MR0095793

Zentralblatt MATH identifier
0082.02802

Subjects
Primary: 06.00

Citation

Avann, S. P. A numerical condition for modularity of a lattice. Pacific J. Math. 8 (1958), no. 1, 17--22. https://projecteuclid.org/euclid.pjm/1103040242


Export citation

References

  • [1] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, New York, 1948.
  • [2] M. Hall and R. P. Dilworth, The imbedding theorem for modularlattices, Ann. of Math., 45 (1944), 450-456.